# SDR UPS02839672

- Difficulty date: September 24, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT LOWER CARGO AT STA 1420 FRAME AT LONGERON 22 RT HAS ELONGATED HOLES.   REMOVED OLD FRAME, LOCATED DRILLED, AND DEBURRED NEW FRAME IAW DC8 SR M 51-1-21 ALODINED & PRIMED IAW DC8 SRM 51-1-8  INSTALLED NEW FRAME IAW DC8 SRM 51-1-24
